Share your travel experience!

Thursday, February 14, 2008

cough & cold medicine

Cough & cold medicine can cause hemorrhagic stroke – ban all medicine contains phenylpropanolamine.

[Original message was from Dato’ Dr Jemilah Mahmood from Gleneagles Hospital]

All medicines that contain phenylpropanolamine have been banned.

You can dial 800 that written on the medicine box and ask for money return. Stop taking medicine that contains phenylpropanolamine, it is proven that phenylpropanolamine can cause hemorrhagic stroke [brain bleeding] for female age 18-49 in 3 days after take phenylpropanolamine. It has no effect yet on male but FDA has advice that everybody [including children] find for other alternative.

Triaminic has taken back all their medicine voluntary.

Call them at 1-800-548-3708 and tell them the series number on the box to get the money return.

For more info click HERE.

No comments:

Post a Comment

Thank you for the comment.

Related Posts Plugin for WordPress, Blogger...